# SDR HEEA080630

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,214 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: 51509002R
- Part serial: 3796
- Condition: Failed
- Location: Generator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONTROL UNIT WON'T ALLOW GENERATOR TO COME ON LINE.
